Library Header Image
LSE Research Online LSE Library Services

Counting subgraphs in quasi-random 4-uniform hypergraphs

Rödl, Vojtech and Skokan, Jozef (2005) Counting subgraphs in quasi-random 4-uniform hypergraphs. Random Structures and Algorithms, 26 (1-2). pp. 160-203. ISSN 1098-2418

Full text not available from this repository.
Identification Number: 10.1002/rsa.20056
Item Type: Article
Official URL:
Additional Information: © 2005 John Wiley and Sons
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Research centres and groups > Computational, Discrete and Applicable Mathematics@LSE (CDAM)
Date Deposited: 18 Jun 2008 13:38
Last Modified: 01 Oct 2010 08:55

Actions (login required)

View Item View Item